# SDR CALA9700272

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-3 DOOR WINDOW FRAME CORRODED.  THE WINDOW FRAME WAS REMOVED.  A REPLACEMENT WINDOW FRAME WAS FABRICATED AND INSTALLED IAW SRM 51-31-01.
